# SDR SIMA201123101

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 20,599 hours, 149,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 70401
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3604 THE CREW FOUND THE EMERGENCY LIGHTING DOES NOT HOLD A CHARGE.  (THE SWITCH WAS FOUND IN THE ARMED POSITION).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY PACKS. THE OPERATIONAL CHECK WAS GOOD.  SERIAL NUMBERS: 1) 70401   2) 60805   3) 74856   4) 77141.  THE AIRCRAFT WAS RETURNED TO SERVICE.
